American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 61 found      Go to page: 1 2 3

[31] David Boyd. Translation invariant Julia sets. Proc. Amer. Math. Soc. 128 (2000) 803-812. MR 1625697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] P. J. Rippon and G. M. Stallard. Iteration of a class of hyperbolic meromorphic functions. Proc. Amer. Math. Soc. 127 (1999) 3251-3258. MR 1610785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Rich Stankewitz. Completely invariant Julia sets of polynomial semigroups. Proc. Amer. Math. Soc. 127 (1999) 2889-2898. MR 1600149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Rodrigo Bamón and Juan Bobenrieth. The rational maps $z\mapsto 1+1/\omega z^d$ have no Herman rings. Proc. Amer. Math. Soc. 127 (1999) 633-636. MR 1469397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. M. Anderson and A. Hinkkanen. Unbounded domains of normality. Proc. Amer. Math. Soc. 126 (1998) 3243-3252. MR 1452790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Pietro Poggi-Corradini. Angular derivatives at boundary fixed points for self-maps of the disk. Proc. Amer. Math. Soc. 126 (1998) 1697-1708. MR 1443404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Edson de Faria. On conformal distortion and Sullivan's sector theorem. Proc. Amer. Math. Soc. 126 (1998) 67-74. MR 1458867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Pentti Järvi. Not all Julia sets are quasi-self-similar. Proc. Amer. Math. Soc. 125 (1997) 835-837. MR 1363426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Hiroshi Haruki and Themistocles M. Rassias. New generalizations of Jensen's functional equation . Proc. Amer. Math. Soc. 123 (1995) 495-503. MR 1224617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Dante Giarrusso and Yuval Fisher. A parameterization of the period $3$ hyperbolic components of the Mandelbrot set . Proc. Amer. Math. Soc. 123 (1995) 3731-3737. MR 1301497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Walter Bergweiler and Steffen Rohde. Omitted values in domains of normality . Proc. Amer. Math. Soc. 123 (1995) 1857-1858. MR 1249869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and meromorphic solutions of functional equations . Proc. Amer. Math. Soc. 120 (1994) 1137-1143. MR 1182697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Feliks Przytycki. Lyapunov characteristic exponents are nonnegative . Proc. Amer. Math. Soc. 119 (1993) 309-317. MR 1186141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Harold E. Benzinger. Julia sets and differential equations . Proc. Amer. Math. Soc. 117 (1993) 939-946. MR 1043403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. Mañé and L. F. da Rocha. Julia sets are uniformly perfect . Proc. Amer. Math. Soc. 116 (1992) 251-257. MR 1106180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Walter Bergweiler. On the existence of fixpoints of composite meromorphic functions . Proc. Amer. Math. Soc. 114 (1992) 879-880. MR 1091176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Hinkkanen and John Rossi. Schwarzian derivatives and zeros of solutions to second order linear differential equations . Proc. Amer. Math. Soc. 113 (1991) 741-746. MR 1069689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Luis Bernal González. Linear independence of iterates of entire functions . Proc. Amer. Math. Soc. 112 (1991) 1033-1036. MR 1045136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Peter L. Walker. The exponential of iteration of $e\sp x-1$ . Proc. Amer. Math. Soc. 110 (1990) 611-620. MR 1023348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Peter Borwein. Hypertranscendence of the functional equation $g(x\sp 2)=[g(x)]\sp 2+cx$ . Proc. Amer. Math. Soc. 107 (1989) 215-221. MR 979226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Mirosław Baran. A functional equation for the Joukowski transformation . Proc. Amer. Math. Soc. 106 (1989) 423-426. MR 962240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] A. Hinkkanen and John Rossi. Second order differential equations with rational coefficients . Proc. Amer. Math. Soc. 106 (1989) 667-678. MR 948151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Lee A. Rubel. An unsolvable Cousin problem . Proc. Amer. Math. Soc. 104 (1988) 410-412. MR 962806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and entire solutions of functional equations . Proc. Amer. Math. Soc. 103 (1988) 1120-1124. MR 954993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] M. Viana da Silva. The differentiability of the hairs of ${\rm exp}(Z)$ . Proc. Amer. Math. Soc. 103 (1988) 1179-1184. MR 955004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Artur Oscar Lopes. Orthogonality and the Hausdorff dimension of the maximal measure . Proc. Amer. Math. Soc. 98 (1986) 51-55. MR 848874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Robert L. Devaney. Structural instability of ${\rm exp}(z)$ . Proc. Amer. Math. Soc. 94 (1985) 545-548. MR 787910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Erratum to ``Infinite-dimensional Jacobi matrices associated with Julia sets'' [Proc. Amer. Math. Soc. {\bf 88}\ (1983), no. 4, 625--630; MR0702288 (85a:30040)] . Proc. Amer. Math. Soc. 92 (1984) 156. MR 749909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] M. F. Barnsley, J. S. Geronimo and A. N. Harrington. Infinite-dimensional Jacobi matrices associated with Julia sets . Proc. Amer. Math. Soc. 88 (1983) 625-630. MR 702288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 61 found      Go to page: 1 2 3